# SDR SWAA2012053104497

- Difficulty date: May 2, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 54,675 hours, 44,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 6548689
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL AFT BULKHEAD LWR INBOARD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM & BAC DWG.
